Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Tingling In Feet An Ars Symptom

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
http://poz.com/articles/401_2446.shtml

How common is it to get it during 5-6 weeks of exposure? This is the only symptom that is consistent and not going away.. PLZ HELP
I had anxiety disorder earlier but never had tingling (unless during panic... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months .... Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now
http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html

Just read about the gentleman from... Read more »

HIGH RISK ALL SYMPTOMS ARS

Posted by sillygirl2014, 3 Replies
I HAD SEX WITH A GUY 10 WEEKS AGO I DO NOT KNOWN HIS STATUS THEREFORE ITS A HIGH RISK. I WAS DRUNK NO EXCUSE BUT WE ALL MAKE MISTAKES. IT WAS VAGINA SEX I DO NOT THINK HE CUM INSIDE ME BUT I CAN NOT BE SURE ABOUT THAT OR PRE-CUM.

IT WAS 10 WEEKS AGO. Read more »

anybody experiencing neuropathy (tingling burning)

Posted by Anonymous, 2 Replies
i have always been such a healthy person, and now OUT OF THE DAMN BLUE i have burning and tingling feet, which bother me and make it hard for me to stand straight and walk normally. in the mornings and when i take showers, i can see the blood... Read more »
Ask the Experts

at higher risk than most on here, will donate (ARS SYMPTOMS) (PRIMARY HIV INFECTION SIGNS AND SYMPTOMS)

i am going crazy and wont have access to a test again for 4.5 weeks, trust me i am getting one as soon as i step foot off the plane in the usa. however, until then i am going absolutely crazy. the reason is that my neck has been pressured and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,I'll be brief, as I've answered many similar questions before. (Check the archives!)Your HIV risk is extremely low (unprotected oral, vaginal fingering with healing non-bleeding cut). Protected sex is indeed protected, assuming the... Read more »

Tingling in hands and feet/legs

Before I ask my question, I would like to take the time to praise the services you provide to the public. You are both very informative. My question is this, I have been feeling a tingling in my hands and feet/legs. I have not been tested for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Very low % (< 5%).... Read more »

Tingling in Hands, Forearms and Feet

I had unprotected vaginal sex approx. 3 wks ago. This was only my second sexual encounter. My previous sexual partner was my girlfriend of 5 years. It was only a week ago that I started feeling unwell. I don't seem to have any flu symptoms...
Shannon Southall

Response from Shannon Southall

Rocky Mountain CARES
HiThere are many different reasons you can be having the symptoms that you describe. HIV symptoms most generally do not show up as soon as you are describing, but other sexually transmitted infections can. I would strongly recommend to you that you... Read more »

Frequent Urination / Tingling Cold Feet

Hey there. I'm a 22 year old male and I weigh 130 pounds. I started meds 2 1/2 weeks ago, and am on Kaletra (twice a day), Saquinavir (twice a day) and Truvada (once a day). I've been experiencing some tingling/coldness in my feet which...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Your symptoms could be related to mild peripheral neuropathy, vasospasm of blood vessels, stress, and other conditions. Those problems are seen fairly frequently in persons with HIV +/- treatment. Increased urination at night can be due to... Read more »
Articles
Test Positive Aware Network

The Tingling of My Heart

I never thought that after living with HIV for more than 20 years that I would have to worry about Coronary Artery Disease (CAD). But there I was, in March of 2004, thinking that I had dodged the HIV bullet after many combinations of therapy, my... Read more »
amfAR, The Foundation for AIDS Research

amfAR Commends Congressional Action on Syringe Exchange Programs

New York, N.Y. -- amfAR, The Foundation for AIDS Research, on Monday commended House Appropriations Chairman David Obey and the House Appropriations Committee for defeating an amendment to reinstate the ban on federal funding that had been removed... Read more »
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
San Francisco AIDS Foundation

Aging With HIV

Several of the physical symptoms and illnesses related to HIV disease and its treatment -- such as fatigue, weight changes, memory loss, depression, and atherosclerosis -- mimic typical age-related health problems. It is estimated that at least 10%... Read more »